Advice Please

Hi ladies, any advice would be greatly appreciated. I have been on the decapeptyl injection for the past 8 months, i had my last one in July of this year. My husband and i have been trying for a baby since August with the go ahead from my consultant and gp even though my periods had yet to return. We are now getting to the end of October and my periods are still non existent. I am having this strange clear fluid every day which make me feel as though i have wet ,myself. It has an odour but it is not fowl smelling nor is it fishy. Any idea why this keeps happening? Also my hot flushes stopped all most immediately but the past few nights i have been getting night sweats and in the morning hot flushes. I have been doing ovulation tests but so far they have all been negative and i know i am bot pregnant. Thank you for taking the time to read through.x

5 Replies

  • Hi

    It sounds as if the drug is still in your system and still doing its thing. That's not unusual, it's only 3 months since the last injection, and it can take up to 6 months and in some cases even longer to get back to 'normal'. If that's the case your body won't have 'switched back on' yet, so you won't be ovulating.

    The discharge might be a sign that things are waking up, so it probably won't be long now. But at this stage I wouldn't be too concerned

    Not sure if this has helped at all, if you're worried the best person to talk to is your GP who could probably do blood tests to measure your hormone levels. But as I said, three months is no time at all in the scheme of things.

    Good luck, and I hope your body kicks back in soon :)

    C xxx

  • Hi

    Just wanted to say hi as I'm in the same boat at the mo. I had my last prostap injection at the beginning of July and am waiting on my system to kick back in so that we can get on with trying to get pregnant but so far no sign of it. For over a month now I have felt like its on its way but no appearance yet! I have had 2 laps recently as well (August and October) and my gynae said that won't delay it and he also said he would be surprised if I had a period this side of Christmas but that everyone is different so could happen sooner. I'm not sure what dose injection you had but I was on 3mth/12 week injections so the injection i had at the beginning of July ran out around 20 September so its only really been a month so far. Good luck and Im sure your system will kick back in soon enough, its just tough waiting x

  • Hi Chrissie66

    Thank you so much for your reply. You are right, i am just being super impatient.


  • Hi Hayls,

    I'm sorry that you are in the same position as me but its nice to know i'm not the only one. You sound exactly the same as me. I had my injection every month so mine would of run out in August. Are you actively trying for a baby too? Its very tricky waiting. My 2 best friends have both just found out they are expecting one by mistake. Its so hard when all you want is a baby.


  • Yes nice to know we are not alone, its hard when people around you seem to get pregnant do easily, i know a lot of people that are really struggling as well, its definitely not a fair process! We will be actively trying again in a couple of weeks time (tried last year before prostap injections as well), I've just had 2 major laps since my last injection (August and October) so not much baby making activity going on here as too much post op pain! I'm 2 weeks post op at the mo and consultant said wait until 4 weeks. It's been a good distraction really as its stopped me getting too impatient waiting for my system to kick back i! X

You may also like...